# SDR UPS96221017

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  RT WING L/E AT NR 6 SLAT INBD TRACK - INBD VERTICAL STIFFENER FOR TRACK MOUNT IS CRACKED.  REMOVED FABRICATED AND INSTALLED REPLACEMENT STIFFENER PER SRM'S 51-10-1, ,51-30-2 AND SEALED PER SRM 51-20-04.
